# SDR UIEA2024011400013

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 85,478 hours, 13,895 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650904
- Part serial: S242T102152
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A, O

## Discrepancy

30 MINS INTO FLIGHT, FO CDU LOST POWER. THIS HAPPENED JUST AS THEY WERE COASTING OUT. REPEAT WRITE-UP( FOUND 115 VAC AT PLUG (DM7440A) PIN 40 TO P41. VOLTAGE NORMAL DURING WIRE SHAKE. GND ALSO NORMAL DURING WIRE SHAKE. OPS CHECK NORMAL FOR RH CDU. FOR T/S PURPOSES, SWAPPED CTR CDU TO RH POSITION. OPS CHECK NORMAL IAW AMM 34-61-02. REMOVED & REPLACED CENTER CDU & OPS CHECK GOOD IAW AMM 34-61-02 REF IPC 34-61-02-01 )
